Contemporary Mathematics, Volume 3 Issue 4 (2022), 386-561

Open Access Article

Adaptive Identification of System with Bouc-Wen Hysteresis Modifications

by Nikolay Karabutov

ABSTRACT: The adaptive identification method developed to evaluate the parameters of the Bouc-Wen hysteresis (BWH). The adaptive approach based on the use of adaptive observer. We synthesize adaptive...

Open Access Article

On the Classical Solutions for the Kuramoto-Sivashinsky Equation with Ehrilch-Schwoebel Effects

by Giuseppe Maria Coclite, Lorenzo Di Ruvo

ABSTRACT: The Kuramoto-Sivashinsky equation with Ehrilch-Schwoebel effects models the evolution of surface morphology during Molecular Beam Epitaxy growth, provoked by an interplay between deposition of...

Open Access Article

Freudenthal Suspension Theorem And James-Hopf Invariant of Spheres

by Marek Golasiński

ABSTRACT: This paper relates more precisely the image of the suspension map Σ: π 2 n + k (S n ) → π 2 n + k +1 (S n +1 ) with the kernel of James-Hopf invariant h 2 : π 2 n + k +1 (S n +1 ) → π...

Open Access Article

Geodesic Triangles in H² with Short Sides

by Rita Gitik

ABSTRACT: We prove that if M is an orientable hyperbolic surface without boundary (possibly compact, possibly with infinitely generated fundamental group) and  γ  is a closed geodesic in M then any side...

Open Access Article

Algebraic Method for Approximate Solution of Scattering of Surface Waves by Thin Vertical Barrier Over a Stepped Bottom Topography

by Naveen Kumar, Deepali Goyal, S. C. Martha

ABSTRACT: A study on interaction of surface water waves by thin vertical rigid barrier over a step type bottom topography is analysed. The associated mixed boundary value problem is solved using the...

Open Access Article

The Existence of Solution to Fractional Boundary Value Problem with Riemann-Liouville Type History-State-Based Variable-Order Derivative

by Shuqin Zhang, Jie Wang

ABSTRACT: The paper is devoted to studying the solutions of boundary value problem for nonlinear fractional differential equation with Riemann-Liouville type history-state-based variable-order derivative....

Open Access Article

Moving Averages that Preserve the Monotonicity of Quotients

by Ricardo Estrada

ABSTRACT: There are operators that have the property that when applied to both the numerator and the denominator of a monotonic quotient of functions or sequences produce another monotonic quotient. Such...

Open Access Article

Generalization of Tail Inequalities for Random Variables in the Martingale Theory

by Maria Rosaria Formica, Eugeny Ostrovsky, Leonid Sirota

ABSTRACT: We generalize the tail Doob's inequality, concerning two non-negative random variables, arising in the martingale theory, in three directions: on the more general source data, on the random...

Open Access Article

A Jordan-Schur Algorithm for Solving Sylvester and Lyapunov Matrix Equations

by P. H. Petkov

ABSTRACT: This paper presents a version of the Bartels-Stewart algorithm for solving the Sylvester and Lyapunov equations that utilizes the Jordan-Schur form of the equation matrices. The Jordan-Schur form...